# SDR ARWA0927956

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 3210 · Main Landing Gear
- Part: Bushing
- Condition: Pitted
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEFT MLG SIDE BRACE LUGS ON STRUT HAD INTERNAL PITTING.  REMOVED SIDE BRACE AND ROUTED TO SHOP FOR OVERHAUL.  RE-BRUSHED STRUT PER MM 32-1-8, PAGE 402E.  REINSTALLED SERVICEABLE SIDE BRACE PER MM 32-11-3.  OPS NORMAL IAW MM 32-00-00.  (X)
